T Nation

Can Glycine Upset the Stomach?

Hey coach

I used to take glycine before and it didn’t upset my stomach at all I bought another bag and I think it’s upsetting my stomach i am a type 2B/3 and it really helps me with all it inhibitory features calming my CNS after training and when I took it at night a lot of Vivid dreams a lot is there any recommendations to take it without messing my stomach

Thanks

Yes it can. If you take too much (for your tolerance) it can lead ro upset stomach and diarrhea . Start very low, 2g and titrate up from there to find out your tolerance and gradually build a tolerance to it.

I will implement that I started up by 3g I will take 2g then since I started taking Magnesium Taurate + Glycine I have reaped the benefits of that great Combo since I developed adrenergic receptor desensitization I feel I am getting better but the diarrhea from the glycine is unpleasant I will take 2g and built my tolerance and see how it goes for the magnesium I have a dose of 500mg per capsule is it okay to take 2 on workout days one after and one at night and on non workout days only in the evening

Thank you Coach